MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RFB POSITIONER SPIDER LIMB; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. RFB POSITIONER SPIDER LIMB; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 7210569F
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the spider's limb hose is leaking.No patient involvement reported.Results of investigation have concluded that this unit had a loss of traction which makes it a reportable event.

Brand Name
RFB POSITIONER SPIDER LIMB
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
MDR Report Key11812049
Report Number1643264-2021-01792
Device Sequence Number19620361
Product Code FWZ
UDI-Device Identifier03596010658500
UDI-Public03596010658500
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7210569F
Device Catalogue Number7210569F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2021
Initial Report FDA Received Date05/12/2021
Patient Sequence Number1